Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems

Full text for this resource is not available from the Research Repository.

Wu, Ligang, Su, Xiaojie and Shi, Peng (2012) Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems. Automatica, 48 (8). pp. 1929-1933. ISSN 0005-1098

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23414
DOI https://doi.org/10.1016/j.automatica.2012.05.064
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Current > FOR Classification > 0999 Other Engineering
Historical > Faculty/School/Research Centre/Department > College of Business
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID25536, sliding mode control, Markovian jump systems, singular systems, boundedL2 gain performance, time-delay
Citations in Scopus 444 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login